# SDR REXA2016041900611

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 24,719 hours, 22,350 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Separated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK HOSE CONNECTION TO MASK APPEARS SEPARATED. R & R CAPTAINS 02 MASK IAW AMM 35-11-12.  OPERATIONS TEST OF THE MASK & MICROPHONE GOOD IAW AMM 35-10-00 & 23-51-00.
